Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Nerve blockage, stomach pain, lack of energy. On pain medication. Treatment?

Hi, I was in an accident last year and have been taking pain meds. Now that they finally put in a nerve block so the pain is nt bad I can t stop taking the pain meds. If I don t take them I feel sick to my stomach and have no energy or drive to do anything. What am I going to do? I m affraid to tell my doctor because I don t want the lable of being a druggie wich is what I have become I guess.
Asked On : Mon, 20 Aug 2012
Answers:  2 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Ayurveda Specialist 's  Response
Thanks for posting to HCM
Take tab. Buscopan twice a day
Cap. Ocid once a day in early morning.
Tab. Neurobion forte twice a day.
Syp. Digest 2, tsf thrice a day.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Homeopath Dr. Mungara Raveendra's  Response
hi welcome to HCM

-had gone through your query and understand your concerns.

basing on your history and presenting complaints ,i would come up with the possibility of ACID PEPSIC DYSPEPSIA may be the cause.

-taking pain killers is the predisposing factor for the development of this dyspepsia.


i would suggest you taking Homeopathic medicines gives safe and permanent cure for your complaints

i see similar cases in my practice and usually in scuch cases i will give them

NUX VOM 1M tid until cure.

consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints

wishing you good health
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor